# SDR DALA2025041702980

- Difficulty date: April 4, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: DTE ER/A 624251-14AD. REPAIR AT RH WING TOP SKIN, TE OVERHANG REQUIRES DTE FOLLOW UP PRIOR TO 21SEP2025. C/A: REVISE / UPDATE ER/A 624251-14AD WITH DTE RESULTS PRIOR TO 21SEP2025. AIRBUS DOSSIER 81551722. ASSOCIATED ER/A 14-624251 ADDED FOR AC 3276. (LP: 0895325)
